# SDR 2A6R2021051060503

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 4,970 hours, 16,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: L533M1014106
- Condition: Damaged
- Location: Cockpit
- Part time: 4,970 hours, 16,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION FOUND THE LEFT SIDE OF COCKPIT FLOOR BEHIND THE PILOT'S SEAT JUST FORWARD OF F.S. 3150 AND INBOARD OF L.B.L 500 SEVERAL MEDIUM SIZED DENTS AND DELAMINATE UPPER SKIN.
